# SDR ASAA2020031832459

- Difficulty date: March 16, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 52,590 hours, 15,321 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP. GROUNDED - YES. RELEASED PER MEL 21-21G. FLT DECK PRIMARY TEMP CONTROL INOP. CONTROL CABIN TEMP SENSOR FILTER CLEANED REF B737-800 AMM 21-61-06-000-801. ACCOMPLISHED TEMP CONTROL TEST AMM TASK 21-61-00-700-807-002 AND PACK/ZONE TEMP CONTROL BITE TEST AMM TASK 21-61-00-700-806-002. BOTH OPS CHECK GOOD AT THIS TIME. THIS CLEARS MEL 21-21G.
